# SDR KCSA2022061410

- Difficulty date: June 14, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N774CK
- Make and model: Boeing 777F
- Aircraft serial: 66084
- Aircraft time: 12,194 hours, 1,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Component: Flashlight
- Component part number: P2070015002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTIANS EMERGENCY FLASHLIGHT INOPERATIVE LEFT HAND SUPERNUMERARY EMERGENCY FLASHLIGHT INOPERATIVE.       REMOVED AND REPLACED EMERGENCY FLASHLIGHTS IAW B777-200F AMM 25-64-01 OPERATIONS CHECKS GOOD NO DEFECTS NOTED.
